# SDR CALA2011082300552

- Difficulty date: August 23, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N12116
- Make and model: Boeing 757224
- Aircraft serial: 27558
- Aircraft time: 64,907 hours, 13,970 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Part number: 146N66031
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - FWD CARGO DOOR LOWER AFT CORNER HAS A DENT WITH A SCRATCH.  LOG PAGE 8806744 DIP D11516 REMOVED DAMAGE AND INSTALLED DOUBLER AND FILLER REF SRM 52-30-0 1 REPAIR 4.  INITIATED A DIP TO REINSPECT AT 37,500 TOTAL AIRCRAFT FLIGHT CYCLES.  PER SRM 52-30-01 REPAIR 4 TABLE IV FIG 201.  DIP CONTROL #12355 INSPECT REPAIR AT 37,500 CYCLES AND REPEAT EVERY 3,000 CYCLES (LFEC) THERE AFTER REF SRM 52-30-01 REPAIR 4 TABLE IV. LIMIT: INIT: W/I 37500 TOTAL A/C F/C. INIT TO AUTO-ITO T
